MathSciNet Relay Station
MathSciNet bibliographic data
MR1328354 (97a:13025) 13D45 (14B15 18G15)
Kawasaki, Ken-Ichiroh On the finiteness of Bass numbers of local cohomology modules. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3275–3279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement